# SDR HALA2009060200223

- Difficulty date: June 2, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 68,514 hours, 31,144 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell
- Component part number: 38002981
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AFTER BLOCK IN AT GATE F/A REPORTED (LIGHT) SMOKE IN CABIN.  REMOVED AND REPLACED APU IAW FORM HAL-M266-767.  LEAK CK AND OPS CK OKAY.  PERFORMED TASK21-00-21-102-030.  REMOVAL OF OIL CONTAMINATION FROM AIR COND AND PNEU.
